# SDR AALA20000399

- Difficulty date: March 4, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 860901
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 90 - DURING FLIGHT, FIRST CLASS OVEN NR 2 INOPERATIVE.  FAN WOULD NOT TURN.  SMOKE CAME FROM EXHAUST AND CIRCUIT BREAKER DID NOT POP OR OPEN.  MANUALLY PULLED OUT.  CONTINUED FLIGHT AND LANDED LHR WITHOUT INCIDENT.  REPLACED OVEN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
